Uniquely edge extendible graphs

David Burns; S. Kapoor; P. Ostrand

Fundamenta Mathematicae (1985)

  • Volume: 125, Issue: 2, page 125-131
  • ISSN: 0016-2736

How to cite


Burns, David, Kapoor, S., and Ostrand, P.. "Uniquely edge extendible graphs." Fundamenta Mathematicae 125.2 (1985): 125-131. <http://eudml.org/doc/211571>.

author = {Burns, David, Kapoor, S., Ostrand, P.},
journal = {Fundamenta Mathematicae},
keywords = {unique edge extendibility},
language = {eng},
number = {2},
pages = {125-131},
title = {Uniquely edge extendible graphs},
url = {http://eudml.org/doc/211571},
volume = {125},
year = {1985},

AU - Burns, David
AU - Kapoor, S.
AU - Ostrand, P.
TI - Uniquely edge extendible graphs
JO - Fundamenta Mathematicae
PY - 1985
VL - 125
IS - 2
SP - 125
EP - 131
LA - eng
KW - unique edge extendibility
UR - http://eudml.org/doc/211571
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.